MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c502 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned low results not corresponding to the clinical picture for 2 patient samples tested for bilt3 on a cobas 8000 c 502 module.An example was provided for 1 patient sample.The bilt3 result was 0.9 mg/dl.The serum index results were normal but the sample appeared brown/green.The customer did not repeat the sample on the c502 module as they did not believe the result would be correct.
 
Additional Manufacturer Narrative
Section d10 was updated.
 
Additional Manufacturer Narrative
Section b7 was updated.
 
Additional Manufacturer Narrative
The patient sample was not available for investigation.Calibration was last performed on (b)(6) 2024 with acceptable results.Incomplete qc information was provided.The sample was spun down for 10 minutes at 4150 revolutions per minute (rpm).This spin speed may be faster than recommended.During a review of the alarm trace data, "abnormal aspiration" and sample probe errors were observed.These alarms are indicators of possible poor sample quality.The field application specialist (fas) stated the issue was due to the patient sample.The patient was taking 75 mg of eltrombopag per day.According to the manufacturer of eltrombopag, the medication is "highly coloured and so has the potential to interfere with some laboratory tests.".As the sample is no longer available for investigation, the specific root cause could not be determined.The investigation did not identify a product problem.

Brand Name
BILT3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18948325
Report Number1823260-2024-00840
Device Sequence Number15466798
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number05795397190
Device Lot Number743011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer03/25/2024
06/01/2024
07/09/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/12/2024
06/18/2024
07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; ELTROMBOPAG; ELTROMBOPAG - 75 MG 1X/DAY; FLOWMAX; LEXAPRO; MORPHINE; NARCAN; PROTONIX; QUESTRAN; SYNTHROID; TYLENOL; ZOFRAN
Patient Age88 YR
Patient SexFemale
Patient Weight74 KG